# SDR CA010924004

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 60,090 hours, 26,314 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 207248
- Condition: Failed
- Location: Nr 2 Engine
- Component: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) ON APPROACH TO YVR NR 2 ENGINE FIRE WARNING INDICATED. BOTH FIRE BOTTLE FIRE DISCHARGED. FIRE WARNING REMAINED ILLUMINATED. NO EXTERNAL EVIDENCE OF FIRE ON LANDING YVR. FOUND CONNECTOR D1098 SHORTING INTERNALLY. REPLACED CONNECTOR 5256.
